MAUDE Adverse Event Report: ENCORE MEDICAL, L.P. FMP HIP; FMP HEMISPHERICAL SHELLS W/SCREW HOLES, 52MM, W/P2 COATING

ENCORE MEDICAL, L.P. FMP HIP; FMP HEMISPHERICAL SHELLS W/SCREW HOLES, 52MM, W/P2 COATING
Model Number 430-98-052
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/17/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reason for this revision surgery was due to a fracture.The previous surgery and the revision detailed in this investigation occurred 12 days apart.There is no information in this complaint about any patient injuries, activities, or accidents that may have contributed to the need for this revision surgery.There are no reported pre-existing patient health conditions.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The device was disposed of at the hospital and not made available to djo surgical for examination.A review of the implant device history records (dhr) shows that the reported component used in the previous surgery met design and manufacturing requirements.There were no non-conforming material reports (ncmrs) associated with the product that may have contributed to the event.The device was within its expiration date at the time of use during the previous surgery.Customer complaint history of the reported device showed no present trends or on-going issues that are in need of review.The root cause of this complaint was a revision surgery due to fracture.There were no findings during this investigation that indicate that the reported device was the source or had a direct connection with the event.There are multiple factors that may contribute to the event that are outside the control of djo surgical such as: patient activities, poor bone density, lack of care, trauma, excessive loads or torques.Due to the short time between the previous and revision surgery, it is also possible that the event may have occurred due to lack of post-operative care or patient non-compliance with medical instructions.Inventory containment is not required as there are no indications of a product or process issue affecting implant safety or effectiveness.
 
Event or Problem Description
Revision surgery - due to an acetabular fracture.

Brand Name
FMP HIP
Common Device Name
FMP HEMISPHERICAL SHELLS W/SCREW HOLES, 52MM, W/P2 COATING
Manufacturer (Section D)
ENCORE MEDICAL, L.P.
9800 metric blvd.
austin TX 78758 6313
MDR Report Key8424784
Report Number1644408-2019-00190
Device Sequence Number2051917
Product Code LPH
UDI-Device Identifier00888912084024
UDI-Public(01)00888912084024
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K974093
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/02/2024
Device Model Number430-98-052
Device Catalogue Number430-98-052
Device Lot Number587G1361
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2019
Initial Report FDA Received Date03/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
010-55-020, LOT 005A1275; 010-55-030, LOT 007A1280; 400-03-362, LOT 866B1361; 931-36-752, LOT 761N2059
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR